# SDR AALA202201045523

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 22,529 hours, 10,686 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Unlocked
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKE OFF AT 90 KNOTS DUE TO LOUD SQUEAL FROM FLIGHT DECK WIDOW. SLIDING WIDOW WAS NOT SECURED. RETURNED TO GATE FOR EMERGENCY APPLICATION OF BRAKES INSPECTION. SATISFACTORY BRAKE INSPECTION ACCOMPLISHED PER AMM 05-51-16-200-001-A.
